# SDR ERAA201200015

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Bolt
- Part number: MS21250H06022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE TO WING ATTACH BOLT HEAD CRACKED.
